MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.
 
Event or Problem Description
As reported, during this target market release (tmr) on a mitral valve & tricuspid valve replacement procedure, this hemosphere alta monitor displayed a much higher ico (intermittent cardiac output) (3.1) than corv (cardiac output right ventricle) (2.1).In addition, the rv dp/dt value was much lower (200) than echo on the tee (transesophageal echocardiography) (700).Moreover, in non-pulsatile mode, the cerebral adaptative index (cai) was intermittently and inconsistently higher than 45 not depending on procedure, although most of the time was below 45.There was no error messages displayed.The patient was not treated according to the inaccurate values provided.There was no allegation of patient injury.There will be no product return as this is a tmr.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The device was not returned for evaluation.Nevertheless, logs were provided for review.Based on the logs investigation, it was unable to evaluate against transesophageal echo (tee) as insufficient data was provided.Nothing indicated incorrect values for rv dp/dt.Expected device behavior for cerebral adaptative index (cai).Additionally, ico indicates that there was a bolus issue with baseline.Further investigation will be performed for this issue.Based on the available information and that the investigation did not find any device defect related to the issue of incorrect measurement, there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22673544
Report Number2015691-2025-06191
Device Sequence Number3702178
Product Code DYG
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown